# SDR SWAA2014093032444

- Difficulty date: September 18, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 6 STOW BIN LOWER BULLNOSE EMER LIGHT LENS BROKEN.  R & R LENS IAW AMM.
